# SDR IPXA2017012313078

- Difficulty date: December 31, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FWD CARGO BAY AFT BULKHEAD LT SUPPORT STANCHION CORRODED BS 6-70 LBL 57 Z=-94. REPAIRED THE STANCHION IAW  EA 011-5310-01-A6556 REV. IR AND EO MD11-5310-63015-A.  (MAJOR)
